# SDR SIMA201812110002

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 35,376 hours, 31,118 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sleeve
- Condition: Leaking
- Location: Control Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIVERSION FLIGHT# 3667 FOR "UNABLE TO PRESSURIZATION"-C/A-FOUND SMALL SLEEVE AFT OF DUAL TEMP CONTROL VALVE TO BE LEAKING.  REMOVED AND REPLACED  DUAL TEMP CONTROL SLEEVE AND CLAMPS, PACK OPC GOOD, OPC OF MANUAL PRESSURIZATION GOOD PER EMB AMM 21-51-00-700-801-A AND 21-31-00-700-801-A
